# SDR TRAX200700397

- Difficulty date: March 19, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N837AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7271
- Aircraft time: 21,593 hours, 18,636 cycles
- Engine: Ge CF343B1
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON NR 2 ENGINE LPT AT 9 O'CLOCK POSITION MEASURING 0.300 INCH MARKED PER SB CF34-3B1-72-A022 01.
